# SDR DHL2002753003

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 02059R9644
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

1) PASSING FL 280 8PSI CAPT L1 WINDOW SHATTERED. COMPLETED ABNORMAL PROCEDURES AND RETURNED TO EWR2) R & R L1 (PILOT) WINDOW IAW DHL 727A M/M 56-11-11 WINDOW LEAK CHECKS GOOD ON GROUND AT EWR
